RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 175–206 (Mi umn1064)  

This article is cited in 2 scientific papers (total in 3 papers)

Self-avoiding walks in five or more dimensions: polymer expansion approach

K. M. Khanina, J. L. Lebowitzb, A. E. Mazel'c, Ya. G. Sinaid

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Rutgers, The State University of New Jersey
c International Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS
d Princeton University, Department of Mathematics

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 403–434

Bibliographic databases:

UDC: 519.2
MSC: 82B41, 60G50, 82D60, 82B20, 60G15
Received: 17.02.1995

Citation: K. M. Khanin, J. L. Lebowitz, A. E. Mazel', Ya. G. Sinai, “Self-avoiding walks in five or more dimensions: polymer expansion approach”, Uspekhi Mat. Nauk, 50:2(302) (1995), 175–206; Russian Math. Surveys, 50:2 (1995), 403–434

Citation in format AMSBIB
\Bibitem{KhaLebMaz95}
\by K.~M.~Khanin, J.~L.~Lebowitz, A.~E.~Mazel', Ya.~G.~Sinai
\paper Self-avoiding walks in five or more dimensions: polymer expansion approach
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 175--206
\mathnet{http://mi.mathnet.ru/umn1064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339268}
\zmath{https://zbmath.org/?q=an:0855.60066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..403K}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 403--434
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1064
  • http://mi.mathnet.ru/eng/umn/v50/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pierluigi Contucci, Andreas Knauf, “The low activity phase of some Dirichlet series”, J Math Phys (N Y ), 37:11 (1996), 5458  crossref  mathscinet  zmath  isi
    2. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Remco van der Hofstad, Gordon Slade, “The lace expansion on a tree with application to networks of self-avoiding walks”, Advances in Applied Mathematics, 30:3 (2003), 471  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:431
    Full text:154
    References:48
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019